# SDR ASAA2020031732442

- Difficulty date: March 16, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 44,566 hours, 13,235 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF #2 RADIO INDICATES "FAIL". GROUNDED - YES. CYCLED HF 2 POWER. NORMAL OPS RESTORED. HF 2 BITE CK NORMAL. REF B737-800 FIM 23-11 TASK 801.
